# SDR ASOA201200453

- Difficulty date: February 8, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 18,574 hours, 17,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED F/A LIGHT AT EMERGENCY EXIT ROW OTS.   R & R EMERGENCY EXIT BULB IAW AMM 33-51-14. OP'S CHECKED IAW AMM 33-51-00-710-801.  NO DEFECTS NOTED
